# SDR ASAA2019090630625

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 5,293 hours, 1,466 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: ER969P01
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR BLEED CLASS II MSG DURING ACCOMPLISHING RMA 3276, FOUND TUBE AIR SENSE LINE PN ER9691P01 LEAKING @ BRAIDED PORTION. ON #2 ENGINE GROUNDED - YES. REMOVED AND REPLACED SENSE LINE PN: ER9691P01 ACCOMPLISHED OPERATIONAL TEST IAW AMM 36-11-49 OPS CHECK GOOD. AIRCRAFT RELEASED FROM MEL 36-11-01-02B MAINT PROCEDURES REVERSED.
